# SDR ASOA20140404031

- Difficulty date: April 4, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 31,726 hours, 24,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED BURNING ODOR AFTER TAKEOFF BUT NO VISIBLE SMOKE.  ODOR DISSIPATED AFTER A FEW MINUTES.  MAINTENANCE REPLACED THE F/O FLASHLIGHT BRACKET.  OPS CHECKS WERE GOOD.
